It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Advise from the Clomid Experts Out There

Advise from the Clomid Experts Out There

[ Back to Messages ]

Message

Posted by Beth on June 12, 2000 at 06:45:01:

This was my first month on clomid, and I have a question. I had my first IUI a week ago and this morning my boobs are starting to hurt. Could this just be a side effect of the drug? I know it's a side effect, but I wasn't sure at what point it would happen (while taking the pills day 3-7, or now). I don't want to get my hopes up. I have a 2 1/2 year old also conceived through IUI but with him we didn't use clomid so I'm not sure what to expect. I know the experience of deciding you must be pregnant only to have the reality come crashing in on you, so I decided this time to not get so hyper about this!!! But of course you have to be curious. Any insight would be appreciated.

Thanks..and fertile thoughts to all....Beth


Follow Ups




All times are GMT -7. The time now is 10:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!